# SDR ASOA201201251

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,605 hours, 13,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR LOWER EXIT SIGN HAS SEVERAL LIGHTS BURNED OUT.  RELAMPED RT OVERWING EMERGENCY DOOR EXIT SIGN IAW AMM 33-51-11.
